# SDR MYWA100082

- Difficulty date: May 30, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 14,396 hours, 5,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Failed
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT PACK CONTROLLER FAILED IN ONE CHANNEL.
